The only withdrawl symptoms I seem to be noticing as I'm tapering off ( was on 40mg for months... now tapering... and down to 15 mg )
#1. in the beginning I lost weight like crazy on pred and had NO hunger. As I taper I find I am starved... I originally lost 41 pounds. Have now put back on ten, but with the bloating, moon face, and water retention.... those 10 look like 50. And I'm starved all the time. I now fight now to overeat.
#2. Everytime Doc lowers my dose the next level, I go through 2-3 "bad" days. my Bm's go back up to 4-6 times. After I get through that it goes back down to 1-2 times. Till he lowers the dose again.. I think its just my body re-adjusting.
38 yr old male, NE Ohio, diagnosed Aug 2008, but been with symptom since Nov 2007
30 mg pred, 9 balsalazide, rowesa nightly, 2 gemfibrozil, 1 norvasc, 1 metoprotol, 1 allopurinol, 2 probiotic, 2 aloe vera tabs
Following gluten free diet as well as spinach/sunflower regime
**down to 25 mg of pred 12/25/08 **down to 20mg of pred 1/7/09**down to 17.5 mg 1/22/09
**down to 15 mg of pred 2/3/08
MED CHANGE: 1/13/09-- 4 Lialda, 2 Pamine Forte, 1 Florajen3 probiotic, 2 Aloe Vera tabs, Rowesa every other night, 20 mg of Pred, Lomotil as needed, 2 gemfibrozil, 1 norvasc, 1 metoprotol, 1 allopurinol